MAUDE Adverse Event Report: TRIMED, INC. LOCKING PLATE, STRAIGHT, 8-HOLE

TRIMED, INC. LOCKING PLATE, STRAIGHT, 8-HOLE
Model Number PS8
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 04/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Sales rep reported on 09apr2026 that a ps8 broke and required removal.The rep stated the removal case occurred on (b)(6) 2026, the patient did not fall, the patient is larger weighing over 300 pounds, seems to be young but no other medical issues are known.It is unknown if the patient was following all post-op instructions.Additionally, the surgeon opted to replace the trimed plate with a larger synthes plate.The rep attempted to retrieve the broken plate however the facility had already discarded it.

Brand Name
LOCKING PLATE, STRAIGHT, 8-HOLE
Common Device Name
LOCKING PLATE, STRAIGHT, 8-HOLE
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key25074698
Report Number2031009-2026-00006
Device Sequence Number21438755
Product Code HRS
UDI-Device Identifier00842188100840
UDI-Public00842188100840
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060041
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS8
Device Catalogue NumberPS8
Device Lot Number30012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown